# SDR ASAA2024112854179

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 60,595 hours, 18,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN PANEL RIGHT SIDE LOOSE AND HANGS DOWN (NOT SECURE) CAUSING FLIGHT DECK DOOR TO COME INTO CONTACT WITH IT REPORT FA. GROUNDED - YES. PERFORMED GVI AND FOUND ONE OF TWO SCREWS WHICH HOLD EXIT SIGN PANEL IS LOOSE. SECURED AND TORQUED THE SCREW,.
